location: Current position: Home >> Scientific Research >> Paper Publications

The Uncertainty Measure of Hierarchical Quotient Space Structure

Hits:

Title of Paper:The Uncertainty Measure of Hierarchical Quotient Space Structure

Journal:Mathematical Problems in Engineering

Place of Publication:Mathematical Problems in Engineering

Note:http://cs2.cqupt.edu.cn/userfiles/2018-1/Fl201801151953034189.pdf

Document Code:744OD

Volume:2011

Page Number:16

Translation or Not:no

Date of Publication:2011-11-20

Included Journals:SCI

Pre One:粗糙模糊集的近似表示

Next One:Fuzzy equivalence relation and its multigranulation spaces